# SDR RAIA950632

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gaskets
- Part number: 8961153
- Condition: Leaking
- Location: Rt Engine
- Part time: 7,725 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SMF - FLT 4720 - RT ENGINE TARGET TORQUE SHY BY 70 PERCENT.  MAINTENANCE REPLACED RT ENGINE P3 BLEED AIR GASKETS.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
